# SDR DALA2024071207085

- Difficulty date: July 8, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 76,121 hours, 29,290 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL NOTICED GIRT BAR C/B POPPED.   FOUND TERMINALS ON BACK OF SLIDE LIGHT BENT AND WIRE TERMINAL ENDS TOUCHING. REMOVED WIRES AND REALIGNED LIGHT TERMINALS AND REINSTALLED WIRES IAW B757 WDM 25-66-11.
